Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Demension and measure

Author: Jussi Väisälä
Journal: Proc. Amer. Math. Soc. 76 (1979), 167-168
MSC: Primary 54F45; Secondary 28A75, 54C25
MathSciNet review: 534412
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new characterization, based on Hausdorff measure, for the demension of a compact set in a euclidean space.

References [Enhancements On Off] (What's this?)

  • [1] R. D. Edwards, Demension theory. I, Geometric Topology, edited by L. C. Glaser and T. B. Rushing, Lecture Notes in Math., vol. 438, Springer-Verlag, Berlin and New York, 1975, pp. 195-211. MR 0394678 (52:15477)
  • [2] W. Hurewicz and H. Wallman, Dimension theory, Princeton Univ. Press, Princeton, N. J., 1941. MR 0006493 (3:312b)
  • [3] J. Luukkainen and J. Väisälä, Elements of Lipschitz topology, Ann. Acad. Sci. Fenn. Ser. AI 3 (1977), 85-122. MR 515647 (80b:57015)
  • [4] M. A. Stan'ko, The embedding of compacta in euclidean spaces, Mat. Sb. 83 (1970), 234-255 = Math. USSR-Sb. 12 (1970), 234-254. MR 0271923 (42:6804)
  • [5] -, Solution of Menger's problem in the class of compacta, Dokl. Akad. Nauk SSSR 201 (1971), 1299-1302 = Soviet Math. Dokl. 12 (1971), 1846-1849. MR 0293607 (45:2684)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F45, 28A75, 54C25

Retrieve articles in all journals with MSC: 54F45, 28A75, 54C25

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society